MAUDE Adverse Event Report: MEDTRONIC IRELAND SENTRANT INTRODUCER SHEATH; INTRODUCER, CATHETER

MEDTRONIC IRELAND SENTRANT INTRODUCER SHEATH; INTRODUCER, CATHETER
Model Number SENSH1628W
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 07/22/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A sentrant introducer sheath was attempted to be used as an accessory device for a unknown procedure.It was reported that during the index procedure, the sheath was removed from the right common femoral artery access and the sutures were cinched down.It was stated that significant bleeding was still present and the third proglide device was attempted to prevent the bleeding from resulting in a cut down.It was reported that the physician was unable to achieve adequate hemostasis and thus a surgical cutdown was performed with primary repair of the vessel and multiple layers of running sutures.Investigator assessed the event as possibly related to the sheath, not related to the study procedure and not related to the transcatheter aortic valve.Sponsor assessed the event as related to the sheath, related to the study procedure, but not related to the transcatheter aortic valve.As per the physician the cause was likely the recent use of angioseal for diagnostic cath at outside hospital which did not allow for perclose sutures to seal.No additional clinical sequalae were provided and the patient is recovered.

Brand Name
SENTRANT INTRODUCER SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway,ie
EI 
MDR Report Key12391681
Report Number9612164-2021-03357
Device Sequence Number4648864
Product Code DYB
UDI-Device Identifier00643169792593
UDI-Public00643169792593
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K123990
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/07/2023
Device Model NumberSENSH1628W
Device Catalogue NumberSENSH1628W
Device Lot Number00157732
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/16/2021
Initial Report FDA Received Date08/31/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age82 YR
Patient Weight94